RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 2, Pages 235–249 (Mi tmf4067)  

This article is cited in 1 scientific paper (total in 1 paper)

Bogolyubov's abridged description of equilibrium systems and derivation of an equation for the radial distribution function in a liquid

R. M. Yul'met'yev


Abstract: The fundamental idea by N. N. Bogoliubov about reducing the description of equilibrium statistical systems is applied to the problem of deriving the equation for the radial disrtibution function (RDF) of particles in simple classical liquids. A projective construction of the reduced description of equilibrium state is developed which is based on Bogoliubov's idea about the successive taking into account the nierarchy of interactions in many-particle systems. Generalised integro-differential equation for the RDF is obtained which after partial linearization and different simplifications leads to the well-known equations by Bogoliubov, Kirkwood–Salzburg, Percus–Yevick, superintertwining chains, etc. New additional contributions due to correlations between particles are found in the linear and quadratic (with respect to the density) terms in the equation.

Full text: PDF file (805 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:2, 1100–1108

Bibliographic databases:

Received: 10.02.1975

Citation: R. M. Yul'met'yev, “Bogolyubov's abridged description of equilibrium systems and derivation of an equation for the radial distribution function in a liquid”, TMF, 25:2 (1975), 235–249; Theoret. and Math. Phys., 25:2 (1975), 1100–1108

Citation in format AMSBIB
\Bibitem{Yul75}
\by R.~M.~Yul'met'yev
\paper Bogolyubov's abridged description of equilibrium systems and derivation of an equation for the radial distribution function in a~liquid
\jour TMF
\yr 1975
\vol 25
\issue 2
\pages 235--249
\mathnet{http://mi.mathnet.ru/tmf4067}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489587}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 2
\pages 1100--1108
\crossref{https://doi.org/10.1007/BF01028953}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4067
  • http://mi.mathnet.ru/eng/tmf/v25/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. R. Khusnutdinov, R. M. Yul'met'yev, “Spectrum of the non-Markov parameter for hydrodynamic systems”, Theoret. and Math. Phys., 105:2 (1995), 1426–1441  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:406
    Full text:154
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019